# SDR ASAA2018060862958

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,174 hours, 13,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE INDICATION NOT CORRECT FOR THE RIGHT PACK, ALL SUPPLY & PASSENGER TEMPS APPEAR NORMAL.  LEFT PACK TEMP WAS NORMAL.  ACFT GROUNDED.  REMOVED AND REPLACED THE PACK TEMPERATURE BULB T489 IAW AMM 21-51-60. OPS CHECKED GOOD.
